# SDR AALA201509029012

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 66,887 hours, 23,692 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA241390C
- Condition: Defective
- Location: Fuel System
- Part time: 15,161 hours, 4,430 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY MAIN TANKS EVEN WHEN CTR TANK 1.5 HRS LATER, LEFT TANK 2000 LB LESS THAN RIGHT. ENG FF EQUAL, CROSS FEED CLOSED, APU OFF.  REPLACED LT DEFUEL ACTUATOR IAW AMM 28-26-02.
